CBS 2014-2015 Schedule Adds Spinoffs, Sets Final Season Of Two And A Half Men

fb share tweet share
CBS 2014-2015 Schedule Adds Spinoffs, Sets Final Season Of Two And A Half Men image
CBS has unveiled their 2014-2015 lineup, and in addition to the return of some old favorites -- The Big Bang Theory, NCIS, Survivor and others -- the Eye is lining up a few new dramas and comedies, among which is the NCIS spinoff, NCIS: New Orleans, a psychological thriller called Stalker and a new ensemble comedy called The McCarthys.

CBS' announcement notes a temporary move back to Monday for The Big Bang Theory, which should help kickstart their new Monday night block, which is now more drama than it is comedy. And though there were false reports that the How I Met Your Mother followup How I Met Your Dad had received an order from the network, there's no mention of it on CBS' lineup nor in their announcement at all. So if that series does end up happening, it doesn't look like it'll be at CBS, though a last minute deal could be made (Deadline says unlikely, but the option ends today.)

Here's what is on the lineup. Click the links to view the trailers!
CBS TELEVISION NETWORK
2014-2015 PRIMETIME SCHEDULE
(N=New, NT=New Time, RTP= Regular Time Period) All Times ET/PT>

MONDAY
8:00-8:30 PM THE BIG BANG THEORY/2 BROKE GIRLS  
8:30-9:00 PM MOM (NT)
9:00-10:00 PM SCORPION (N)
10:00-11:00 PM NCIS: LOS ANGELES (NT)

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: NEW ORLEANS (N)
10:00-11:00 PM PERSON OF INTEREST

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM STALKER (N)

THURSDAY
8:00-11:00 PM, ET THURSDAY NIGHT FOOTBALL (N) (Sept. 11-Oct. 23)
5:00-8:00 PM, PT
8:00-8:30 PM THE BIG BANG THEORY (RTP) (As of Oct. 30)  
8:30-9:00 PM THE MILLERS (As of Oct. 30)
9:00-9:30 PM TWO AND A HALF MEN (As of Oct. 30)
9:30-10:00 PM THE McCARTHYS (N) (As of Oct. 30)
10:00-11:00 PM ELEMENTARY (As of Oct. 30)

FRIDAY
8:00-9:00 PM THE AMAZING RACE (NT)
9:00-10:00 PM HAWAII FIVE-0
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM MADAM SECRETARY (N)
9:00-10:00 PM THE GOOD WIFE   
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)/CSI: CYBER (N)
(CSI: CYBER will move into this slot later in the season).

CBS notes that The Big Bang Theory will return to "its Thursday night home" at some point, after which 2 Broke Girls will air on Monday at 8 p.m., paired with Mom. The rest of Monday night will be dedicated to drama, with new series Scorpion set up at 9 p.m. and NCIS: Los Angeles to follow after. Thursday night will hold the network's four-hour comedy block, as TBBT, The Millers, Two and a Half Men and new series The McCarthys will air ahead of Elementary (eventually). And you'll see new drama Madam Secretary lined up ahead of The Good Wife on Sunday night.

odd couple

Here's what's coming but isn't on the list:

The Odd Couple, starring Matthew Perry.
Battle Creek, Vince Gilligan's new drama starring Josh Duhamel and Dean Winters.
CSI: Cyber, a new CSI spinoff, starring Patricia Arquette.

The Mentalist, Mike & Molly and Undercover Boss will return later in the season.
discussion
Blended From Around The Web
Subscribe To Topics You're Interested In
Comments
Load Other Comments
blog comments powered by Disqus
Back to top
SEARCH TB
GET TVB IN YOUR FEED
2d or 3d movie
ABOUT US FAQ PRIVACY POLICY JOBS APPS CONTACT
© Cinema Blend LLC / All rights reserved